Time-domain characteristics of slotted-waveguide leaky-wave antennas


Journal Article

A general asymptotic theory is presented to describe the time-domain behavior of leaky transmission lines and antennas. The results are interpreted via a simple geometric construct and data are presented for the particular case of time-domain radiation from a slotted-waveguide antenna. The example data are obtained both experimentally and numerically, with the expected phenomenology demonstrated via time-frequency processing.

Full Text

Duke Authors

Cited Authors

  • Kralj, D; Carin, L

Published Date

  • May 1, 1997

Published In

Volume / Issue

  • 7 / 5

Start / End Page

  • 124 - 126

International Standard Serial Number (ISSN)

  • 1051-8207

Digital Object Identifier (DOI)

  • 10.1109/75.569724

Citation Source

  • Scopus